# SDR 061056

- Difficulty date: March 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE VERTICAL STIFFENER ON AFT SIDE OF BS 1480 BULKHEAD IS BENT AT RBL 38, WL 132.
